# SDR P5CA9600393

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 65B0076332
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE COWLING AND THRUST REVERSER TRANSLATING SLEEVE DAMAGED WHEN NR 3 THRUST REVERSER OPERATED WITH CORE COWL OPEN.  REPLACED CORE COWL AND REPAIRED TRANSLATING SLEEVE PER BOEING SRM 54-30-03 FIG. 21 AND SRM 51-40-06 FIG. 12.
